U.S. doctors online nowAsk doctors free
A 31-year-old male asked:

What is the wash-out time when switching from 30mg parnate (tranylcypromine) to 45mg nardil?

2 doctor answers5 doctors weighed in
Dr. Robert Rosenfeld
Psychiatry 51 years experience
Why the switch?: It is tricky to switch meds simultaneously; withdrawal effects of one drug are difficult to separate from side effects of the newly introduced drug, let alone differences in dosages. I would suggest a slow tapering of the parnate, (tranylcypromine) get a baseline read of mood as the dosage is tapered and then introduce and titrate the new medication; it's slow but safe.
Dr. CAMHUONG NGUYEN
Pharmacology 21 years experience
Parnate (tranylcypromine) to Nardil: Parnate (tranylcypromine) and Nardil are monoamine oxidase inhitior( moa inhibitor) at least need 2 weeks wash-out time when switching from Parnate (tranylcypromine) to Nardil to allow the clearance of Parnate (tranylcypromine) before the initiation of Nardil

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 39-year-old member asked:
2 doctor answers6 doctors weighed in
A 33-year-old member asked:
1 doctor answer4 doctors weighed in
A 37-year-old member asked:
1 doctor answer3 doctors weighed in
A 31-year-old member asked:
1 doctor answer1 doctor weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Feb 8, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.